# SDR CALA2014010290043

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 69,257 hours, 9,789 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HF RADIO WOULD NOT TUNE.
